# SDR SWIA972452

- Difficulty date: March 23, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 18,854 hours, 16,967 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT 14TH DUCT WARNING ILLUMINATED AFTER TAKEOFF.  FOLLOWED QRH RETURNED TO AIRPORT FOR LANDING.  RAN THE LEFT ENGINE AND FOUND THE LEFT 14TH STAGE PYLON SECTION BLEED AIR TUBE FORWARD CHECK BAND COUPLING LOOSE.  TIGHTENED CLAMP RAN ENGINE IAW MM 21-00-00.  BLEED AIR TUBE LEAK CHECKS GOOD IAW MM 30-20-01.  RAN ENGINE FOR 30MINS  WITH NO 14TH DUCT WARNING MESSAGE NOTED.
